iCliniq logo

Ask a Doctor Online Now

HomeAnswersSexologymasturbationMy health is deteriorating due to masturbation. What do I do?

My health is deteriorating due to masturbation. What do I do?

My health is deteriorating due to masturbation. What do I do?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Ashok Kumar

Medically reviewed by

iCliniq medical review team

Published At May 1, 2017
Reviewed AtOctober 9, 2018

Patient's Query

Hello,

I am a 30 year old male. I do not have any other health issues. My problem is regarding my deteriorating health condition after each masturbation. Usually I have been masturbating since very longtime. But since last few months, I have reduced the frequency to once in a week.

After each masturbation my body suffers from huge energy loss and mild anxiety along with hyperexcitability for more than a week. Recently I have been having sex with my girlfriend for a couple of times where I do not feel that much tired.

After few research on the internet, I came across serotonin and dopamine imbalance in the body, which I think is the cause for my health condition due to masturbation.

I request you to help me for my energy recovery and health maintenance.

Answered by Dr. Ashok Kumar

Hi, 

Welcome to icliniq.com.

What you call a deteriorating medical condition is not due to masturbation. Masturbation is absolutely normal for any human being and science has clearly demonstrated that it does not have any bad effects on the body. You can take it as a normal sexual activity where other partner is absent and you stimulate yourself to enjoy the good feeling associated with orgasm. In fact it is much safer than real sex as there is no risk of contacting Sexually Transmitted Diseases (STDs) with masturbation.

What you are suffering is nothing other than the victim of all kind of non sense knowledge available in our society and over the internet.

Having said this, what you are feeling is the normal reaction of body after any vigorous activity like exercise. It is usual to have such experiences but they are not harmful to your body.

There is a possibility that you are also having some anemia which is causing more tiredness.

At this moment my advice to you is:

  • Stop blaming masturbation.
  • Take adequate rest.
  • Take healthy diet including all nutrients.
  • Get your hemoglobin tested, so that required treatment can be given if necessary.
  • Do regular exercise.
  • Enjoy your sexual encounter in the way which you feel is appropriate for you.

For further management, revert back with the hemoglobin reports to a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Ashok Kumar
Dr. Ashok Kumar

Geriatrics

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Sexology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy